MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-2009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: optetrak 3 peg patella (2000229, 4059078).Femoral component (02-010-01-0320, 4067445).Tibial tray trpzd (02012412020, 4060207).Competitor stem.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 84 months after a right knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect - medical device problem code, type of investigation.The reason the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear, instability, and femoral loosening could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images or radiographs were provided.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20051836
Report Number1038671-2024-03049
Device Sequence Number7896201
Product Code JWH
UDI-Device Identifier10885862001726
UDI-Public10885862001726
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2022
Device Catalogue Number02-012-35-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale